| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.Multiple mdr reports were filled for this event, please see associated reports: mfr - 0001526350-2023-00171.Mfr - 0001526350-2023-00173.Mfr - 0001526350-2023-00174.Mfr - 0001526350-2023-00175.
Event or Problem Description
It was reported that during evaluation the cutter failed the test cut with an incomplete cut.There was no patient involvement.No adverse events were reported as a result of this malfunction.Due diligence is complete.No additional information is available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the cutter failed the mesh test cut with an incomplete cut; however, the repair was not completed because the cutter was returned without repair and notification that the cutter does not meet the zimmer mesh test acceptance criteria.Review of the device history record identified no deviations or anomalies during manufacturing relating to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filled for this event, please see associated reports: mfr - 0001526350-2023-00171-1, mfr - 0001526350-2023-00173-1, mfr - 0001526350-2023-00174-1, mfr - 0001526350-2023-00175-1.
Event or Problem Description
No additional information is available.
Event or Problem Description
There is no additional event information available.
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.